Isoniazid-Induced Lichenoid Drug Eruption: A Rare Case Report
Atiya Rajgoli1, Aiiravat Tambe1, Ishan Tewari1, Mandati Santhosh Reddy1★, Pratiksha Kini1, Bhavana Doshi2★ Corresponding author
- 1Department of Pharmacy Practice, KLE College of Pharmacy, Belagavi, KLE Academy of Higher Education and Research, Belagavi, Karnataka, INDIA.
- 2Department of Dermatology, J N Medical College, Belagavi, Karnataka, INDIA.
CORRESPONDENCE
Mandati Santhosh Reddy
Department of Pharmacy Practice, KLE College of Pharmacy, Belagavi, KLE Academy of Higher Education and Research, Belagavi, Karnataka, INDIA.
Received: 16-12-2025; Revised: 02-01-2026; Accepted: 27-02-2026.
Volume 19, Issue 3 · pp. 426–430 · PUBLISHED · DOI: 10.5530/ijopp.20260656
ABSTRACT
Lichenoid Drug Eruption (LDE) is a rare, immune-mediated adverse cutaneous reaction that closely mimics idiopathic lichen planus. Isoniazid, a first-line anti-tubercular drug, has been infrequently implicated as a causative agent. We report the case of a 55-year-old male with hypertension and pulmonary tuberculosis receiving multidrug anti-tubercular therapy, who developed multiple hyperpigmented macules, patches, and plaques over the trunk, limbs, and oral mucosa. Histopathological examination revealed features consistent with lichenoid dermatitis. The patient was managed with systemic corticosteroids, immunosuppressants, and supportive therapy while continuing anti-tubercular treatment. This case emphasizes the importance of recognizing isoniazid-induced cutaneous adverse reactions early, managing them effectively without discontinuing essential therapy, and ensuring multidisciplinary collaboration between dermatology, pulmonology, and pharmacy teams to achieve optimal outcomes.
KEYWORDS
REFERENCES
As publishedShowing references and in-text citations exactly as published.
Cite this article
SELECT FORMAT
Rajgoli, A., Tambe, A., Tewari, I., Reddy, M. S., Kini, P., & Doshi, B. (). Isoniazid-Induced Lichenoid Drug Eruption: A Rare Case Report. Indian Journal of Pharmacy Practice, 19(3), 426–430. https://doi.org/10.5530/ijopp.20260656
